# SDR DALA2016041402903

- Difficulty date: March 21, 2015
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- Aircraft time: 58,001 hours, 41,725 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Tip
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED RT WINGTIP ASSY IAW AMM 57-20.   REPLACED RT WING TIP ASSY IAW AMM 57-20-02.  OPS CHECKED GOOD.   COMPLIED WITH ER/A 534223-14, REV ORIGINAL.
